# SDR ASAA2016121619064

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,792 hours, 11,591 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000210
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TANK FUEL PROBES F2, F7, F8, F9 &F10 OUT OF LIMITS IAW AMM 28-41-21.  ACFT GROUNDED. REPLACED THE FUEL PROBES IAW AMM 28-41-21. FQIS SYSTEM TEST NORMAL IAW AMM 28-41-00-730-801.
